# SDR YENA20151118574

- Difficulty date: November 18, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 2286
- Aircraft time: 44,538 hours, 15,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 64-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6415,  MAIN CABIN AFT WET AREA SEAT TRACK Y1292 CORRODED AT FRAMES 64 TO 69.   R & R THE SEAT TRACK IAW SRM 51-42-11 & 51-72-11.
